# SDR ASAA12511507

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,902 hours, 5,468 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 3 HRS OF FLIGHT A AUTOPILOT DISENGAGED SMOOTH AIR. RE-ENGAGED AND WORKED NORMALLY FOR DURATION OF FLIGHT. ACFT GROUNDED.  DFCS A LOGGED MSG 22-11-607 MCP DATA INVALID.  FOLLOWED FIM 22-11, TASK 817.  ALL TEST PASSED.  ACCOMPLISHED LWMP CHECKS REF CHECKLIST MM 22-00-01, NO FAULTS.
